# SDR DALA1161451815

- Difficulty date: November 3, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 42,108 hours, 9,395 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 145T88819
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV8, FOUND CORROSION ON THE CANTED PRESSURE BULKHEAD WEB AT STA 955 AND LBL 85.  WEB REPLACED PER PRI 491470-14.
